The cocycle identity holds under stopping

Belton, Alexander C. R. and Sinha, Kalyan B. (2017) The cocycle identity holds under stopping. The Quarterly Journal of Mathematics, 68 (3). pp. 817-830. ISSN 0033-5606

[img]
Preview
PDF (hax003)
hax003.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (434kB)

Abstract

In recent work of the authors, it was shown how to use any finite quantum stop time to stop the CCR flow and its strongly continuous isometric cocycles (Q. J. Math. 65:1145–1164, 2014). The stopped cocycle was shown to satisfy a stopped form of the cocycle identity, valid for deterministic increments of the time used for stopping. Here, a generalization of this identity is obtained, where both cocycle parameters are replaced with finite quantum stop times.

Item Type: Journal Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Additional Information: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in The Quarterly Journal of Mathematics following peer review. The definitive publisher-authenticated version Alexander C. R. Belton, Kalyan B. Sinha; The cocycle identity holds under Stopping, The Quarterly Journal of Mathematics, Volume 68, Issue 3, 1 September 2017, Pages 817–830, https://doi.org/10.1093/qmath/hax003 is available online at: https://academic.oup.com/qjmath/article/68/3/817/2979261/The-cocycle-identity-holds-under-Stopping
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 84961
Deposited By: ep_importer_pure
Deposited On: 01 Mar 2017 14:22
Refereed?: Yes
Published?: Published
Last Modified: 16 Feb 2020 03:20
URI: https://eprints.lancs.ac.uk/id/eprint/84961

Actions (login required)

View Item View Item